Log in
Cholesterol Support
7,790 members2,209 posts

Cholesterol lower

Went into hospital on Wednesday with chest pain they did bloods I told them I was on lipitor so they did my cholesterol even though I was not fasting my cholesterol 1 month ago was 8.4 now I have a reading of 6.3 how is this possible after only being in the tablets 1 month I also followed a strict diet and had daily intake of soy leithicin I am just shocked how it came down so quick so I am presuming if I was fasting it would be even lower

6 Replies
oldestnewest

Your cholesterol shouldn't be too low!! That can cause all sorts of health problems. The body produces cholesterol for a reason, and people with high cholesterol actually live longer!

3 likes
Reply

I have had cholesterol at around 7 for a decade. I too had chest pains and went for investigation. It was up to 8.7 . I also showed mild calcification and something about my right cusp. 80mg of atorvastaton for 3 months and cholesterol is 5.4. Instead if discharging me they suggested I may have FCH. I have stopped the statins while we look at that. Completely unrelated ( they say) I have bone and joint pains all over and pins and needles in my arms and thumb and 2 fingers on both arms.

Reply

Definitely not unrelated! Joint and muscle pains are some of the most common side effects of statin use. 'Pins and needles' may be a sign of some neurological issue, also caused by the statin. The good news is that these problems should go away, or in any case get much better, once you've stopped the statin - but this may take time.

1 like
Reply

Hi I'm glad its come down for you, I was same, 8.2 and came down a month later to 5.2 on 10mg of atorvastatin, I also completely changed my diet and lost weight, i also took a supplement, I'm not shocked it came down I'm happy.

Keep watching your diet and eventually maybe you can come off them.

How high a dose are you on and how's your weight

Reply

I am on 10 mg and I take a spoonful of soy leithicin on my porridge my weight is good and my diet

Reply

Then I would suggest you continue on the same course for a while and get it tested again, well done and I'm going to get mine done and see if its stayed the same or gone lower, if it has will ask if can take 5 mg instead

Reply

You may also like...